# SDR SWAA2023112112110

- Difficulty date: October 18, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 51,132 hours, 31,028 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION* CABIN SEAT TRACK STA 500D+8 LBL 45.5 WL 208.1 HAS SURFACE CORROSION AT CROWN BOTTOM. 124-001<[01] THIS DAMAGE WILL BE RESOLVED ON OTHER FAULT : TTG8Q00P35DN. (REPAIR OF SEAT TRACK LBL 45.50 FROM STA. 520 TO 500C +10'.);[02] THIS DAMAGE WILL BE RESOLVED ON OTHER FAULT : TTG8Q00P35DN.
